# SDR CHQA201100191

- Difficulty date: May 24, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- Aircraft time: 18,149 hours, 16,760 cycles
- Engine: Allsn AE3007A
- Engine time: 21,201 hours, 18,729 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF THE NOSE LANDING GEAR DOORS DID NOT CLOSE UNTIL 9000 FEET.  ALL LANDING GEAR INDICATIONS WERE NORMAL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR SEQUENCE PROXIMITY SWITCH AND RELAY K0642.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
